Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects

Side Effects

I'm on weekly treatments with Velcade, Darzolet and steroids. I have fatigue, cold feet, chills and insomnia when I take the steroids. Anyone else with these same issues? What do you do?

A MyMyelomaTeam Member said:

Hi, I was going through the same stuff a couple of months ago. I asked my Dr. to take me off the steroids.
It has helped with the insomnia and smoothed out the swings in energy and fatigue.

posted 5 days ago
A MyMyelomaTeam Member said:

Steroids will keep you from sleeping. Mentioned it to my oncologist and she immediately cut the dose in half. sleeping issue is still there, but much improved, and there have been no adverse impacts to the treatment plan.

posted about 18 hours ago
A MyMyelomaTeam Member said:

Hi Pierre, welcome to the team.
Yes, I have horrible side effects from steroids. I usually get hot flashes from the steroid's anxiety and insomnia; the chills are usually from Darzalex. Velcade causes neuropathy on the bottom of my feet. But the good news is that these drugs actually work to control myeloma. It does get better as you go along. 💜

edited, originally posted 5 days ago
A MyMyelomaTeam Member said:

It's hard, but doable. It's your best chance for a long remission. 💜

posted 5 days ago
A MyMyelomaTeam Member said:

Thanks Donna, they want to start me on SCT next week so hoping for better, maybe even remission.

posted 5 days ago
Already a Member? Log in